# SDR DALA2023102008641

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 44,463 hours, 31,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER EMERGENCY LIGHTS ARE INOPERATIVE AT THE AFT EMERGENCY EXIT. MAINTENANCE REPLACED THE BATTERY (B5-119) PER B717 AMM 33-51-04. ALL EMERGENCY LIGHT OPERATIONAL CHECKS ARE GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #4620011)
